# SDR UPS06147419

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER WILL NOT MOVE DEFERRED PER MEL 52-11-01-3 TO CONTROL NR 330338. DMP 52-11-01-3 C/W.  REINSTALLED FWD ENTRY DOOR SLIDE GIRT BAR CORRECTLY.  DOOR AND SLIDE OPERATION NORMAL IAW MM 25-61-04.  OPS CK NORMAL. PLACARD REMOVED.
